# SDR HEEA078626

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 1,323 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS DELAMINATED. SCRAPPED AND REPLACED WITH SERVICEABLE ASSY.
